So Ive been on tdf for almost two years now. Im hbeag+ and around undetectable but not quite undetectable yet. These past two weeks I was feeling so tired, red palms or cold palms and feet. It would vary back and forth. My eyes also felt like they were getting weaker and losing vision. On top of that I had a headache that just would not go away for the past 2 weeks. A dull headache but still there nontheless. So I decided to take vitb12 5000mg because I remembered the last time I had the red palms etc the vitb12 worked. This time it cleared most of the symptoms but I still have this dull headache and its kind of hard for me to concentrate. Also the red palms are still around just less annoying or scorching. I just wanted to know if you guys had any ideas what I should check for for or ask my docter to look for? For some reason I dont think its related to my liver because I rarely feel any pain there but then again I dont know. Thanks in advance
red palms are a sign of decompensated cirrhosis but not 100%, are you monitoring your liver damage by fibroscan?
why are you on monotherapy?after 48weeks with detactable hbvdna another antiviral must be added to prevent resistance development and continuous liver damage.
the most used combos are tdf+lamivudine if you checked your hbv mutations baseline or better tdf+entecavir, in this combo each antiviral protect the other from resistance
vitd3 is the most important for hbvers but also b vitamins are important, just make sure you are using natural vitamins and not chemical vitamins
Thanks for the replies, It seems as if vitb12 has alot to do with it. My hepatologist thinks that it might be anemia. Im scheduled to see her this week. Since the last time I began taking vitb12 the symptoms went away but now they sort of did go away but are dull. I take vitd3 and milk thistle. Im scheduled to have a liver sonogram done of course you know US doesnt have fibroscan unfortunately. But I had began tdf while my liver was in very good standing according the doctors.
Also imran4535 would they take me considering im from the US?
Stef2011 Ive read some posts where you suggest sending blood to india, how would I get this done? Would I draw the blood myself or would I have to ask my doctor to do it?
Thanks alot Stef2011 and imran4535 I appreciate it. I definitely will look into taking a trip to toronto to get these tests done. My docter has suggested that I might have anemia. After looking it up it seems as though all the side effects of anemia are exactly symptom for symptom what I have been experiencing. Although I have taken b12 supplements I havent taken iron supplements because I figured it was bad for the liver but for what they've said is, its only bad if you have too much iron not if your defecient. So we will run tests to see whether I am defecient or not. I def will take the toronto trip this summer though!
Anybody knows about qHbsAg in USA or Canada? I know some people ship samples to India, but being from India, I know how things work there. Reliability of those labs is a big question. I won't be surprised if they just throw away your samples and give you some random number. imran please share your experience with Liver Scan Direct.
i have been on TNF alone for 48weeks, the symptoms i had during my treatment was pain around the liver area. then when i stopped 6weeks ago i still felt pain, light confused kind of headache,the feeling of passing out, but for the past two weeks no pain am just fine
thanks for the responses, stef2011 i just ordered that type of vitb12. Turns out I was using the crappy type that might have barely been absorbed. I will take the trip to toronto this summer, I was going to ask if toronto did the hbsag quantitive test as well, but judging from your awnsers they dont?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.